# SDR VTZA95169

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 810
- Engine: Garrtt TPE33112UA
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 89737527
- Condition: Failure
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O, R
- Precautionary procedure: C, D

## Discrepancy

FLT 6284 - HPN-IAD - ABORTED THE TAKEOFF DUE TO THE RIGHT ENGINE NOT MAKING TAKEOFF TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE RT FCU.  AIRCRAFT WAS THEN RELEASED FOR A FERRY FLIGHT TO IAD DUE TO THE RIGHT ENGINE VERY SLOW TO MAKE TAKEOFF TORQUE.  AIRCRAFT LANDED IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED SCREW 'X'.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
